Nurofen Tablets, 96pk

$
23
99
This is a medicine so we'll ask a few questions before purchasing.
Update

Effective relief from pain

Product details

Ingredients

Ibuprofen (200mg), Sucrose

Directions/Instructions/Usage

For the temporary relief of pain and/or inflammation associated with: • headache • migraine headache • tension headache • muscular pain • cold & flu symptoms • period pain • dental pain • sinus pain • back pain • arthritic pain Reduces fever.

Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours). Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

Storage Instructions

Do not use if the blister foil is broken on first opening. Store below 25˚C.

Warnings/Precautions/Cautions

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. DO NOT USE IF: • you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems • you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines • during the last 3 months of pregnancy UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE: • for more than 3 days at a time • if you have asthma • if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines • if you are trying to become pregnant or during the first 6 months of pregnancy • in children suffering from chickenpox (varicella) • in children suffering from dehydration through diarrhoea and/or vomiting • if you are taking medicine regularly • if you are aged 65 years or older • in children under 7 years of age. STOP USE AND SEE YOUR DOCTOR IMMEDIATELY IF: you have an allergic reaction.

Manufacturer Information

Reckitt Benckiser, Sydney, NSW, Australia, Auckland, New Zealand

*2 hours from the time you place your order. Applicable during in-store Pharmacy opening hours only, orders placed after 6pm may not be ready for collection until the next day. Some products are not available in all stores.

^Working days when your order by 3pm


Information provided on this page is supplied to assist our customers to select suitable products. Always read the label. Use as directed. If symptoms persist or you have side effects, please talk to your healthcare professional. Vitamins are supplementary to a balanced diet. Weight management products should be used in conjunction with a balanced diet and exercise. Quantity of General sale and pharmacy-only medicines sold per transaction is limited to an individual's need. TAPS PP6196. On pack information verified by GS1 New Zealand on 12/06/2020